# SDR COEA2009082404819

- Difficulty date: August 24, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 26,940 hours, 26,723 cycles
- Engine: Pwc PW127F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32448716
- Part serial: C38222V
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 8216 RETURN TO GATE AT JNU:  ON TAXI OUT AT JNU NR 1 BLEED FAULT LIGHT ILLUMINATED.  ON TAXI BACK TO GATE NR 2 ENGINE EEC FAULT LIGHT ILLUMINATED.  THE PILOT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 BLEED VALVE AND THE NR 2 MECHANICAL FUEL CONTROL.  POWER ASSURANCE RUN PERFORMED.  AIRCRAFT RETURNED TO SERVICE.
